# SDR ASAA2023040442737

- Difficulty date: April 4, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 46,006 hours, 13,421 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 WINDOW DIFFICULT TO LOCK. GROUNDED - YES. CHECKED THE ADJUSTMENT TO CLOSE THE L2 WINDOW. IAW B737-800 AMM 56-12-11-820-801. THE FORCE NECESSARY TO CLOSE THE WINDOW IS WITHIN LIMITS.
